# SDR 97ZZZM85

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - DURING CRUISE 'D' GALLEY OVEN, MFG P/N 8203-11-0000 EMITTED SMOKE.  OVEN WAS TURNED OFF AND CIRCUIT BREAKER PULLED.  TROUBLESHOOTING UNDERWAY TO DETERMINE CAUSE.  INVESTIGATION REVEALED OVEN HAD INTERNAL MALFUNTION AND WAS RETURNED TO THE MANUFACTURE.  (M)
